# SDR DALA2016051303941

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 116,227 hours, 16,622 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT IAW W/C 5711-01042-01, STEP 2 AND FOUND 01 EA CRACK ON LT LOWER UNDERWING LONGERON FITTING AND REPLACED.
